본문 바로가기
KERD
논문KCI 등재

COEFFICIENT BOUNDS FOR CERTAIN SUBCLASSES OF BI-PRESTARLIKE FUNCTIONS ASSOCIATED WITH THE GEGENBAUER POLYNOMIAL

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we familiarize and explore a new subclass of bi-prestarlike functions defined in the open unit disk, related with Gegenbauer polynomials. Furthermore, we find estimates of first two coeffcients of functions in these classes, making use of the Gegenbauer polynomials. Also, we obtain the Fekete-Szego inequalities for function in these classes. Several consequences of the results are also pointed out as corollaries.

Abstract

In this paper, we familiarize and explore a new subclass of bi-prestarlike functions defined in the open unit disk, related with Gegenbauer polynomials. Furthermore, we find estimates of first two coeffcients of functions in these classes, making use of the Gegenbauer polynomials. Also, we obtain the Fekete-Szego inequalities for function in these classes. Several consequences of the results are also pointed out as corollaries.

참고문헌 (24)

  1. D. A. Brannan, "Coecient estimates for a class of star-like func-tions", Canad. J. Math, 22, pp.476~485 (1970)
  2. D. A. Brannan, "On some classes of bi-univalent functions", Studia Univ. Babes-Bolyai Math, 31(2), pp.70~77 (1986)
  3. P. L. Duren, "Grundlehren der Mathematischen Wissenschaften, Band 259" (1983), Springer-Verlag
  4. B. A. Frasin, "New subclasses of bi-univalent functions", Appl. Math. Lett, 24, pp.1569~1573 (2011)
  5. H. O.Guney, "The second Hankel determinant for a certain class of bi-close-to-convex functions", Results Math, 74 (2019)
  6. H. O.Guney, "Coeffcient bounds for certain subclasses of bi-prestarlike functions associated with the Chebyshev polynomials Mathematica Moravica", 24(2), pp.71~82 (2020)
  7. D. J. Hallenbeck, "Convex hulls and extreme points of families of starlike and close-to-convex mappings", PaciJc J.Math, 57, pp.167~176 (1975)
  8. Jay M. Jahangiri, "Advances on the coefficients of bi-prestarlike functions", C. R. Acad. Sci. Paris, Ser. I, 354, pp.980~985 (2016)
  9. D. S. Kim, "Some identities involving Gegenbauer polynomials", Advances in Difference Equations, 2012, pp.219~ (2012)
  10. K.Kiepiela, "The Gegenbauer polynomials and typically real functions", J.Comp.& Appl.Math, 153(1-2), pp.273~282 (2003)
  11. B. Kowalczyk, "A note on the Fekete-Szego problem for close-to-convex functions with respect to convex functions", Publ. Inst. Math. (Beograd) (Nouvelle Ser.), 101(115), pp.143~149 (2017)
  12. M. Lewin, "On a coefficient problem for bi-univalent functions", Proc. Amer. Math. Soc, 18, pp.63~68 (1967)
  13. X-F. Li, "Two new subclasses of bi-univalent functions", International Mathematical Forum, 7(30), pp.1495~1504 (2012)
  14. G. Murugusundaramoorthy, "On λ Pseudo bi-starlike functions related (p; q)-Lucas polynomial", Libertas Mathematica (new series), 39, pp.59~77 (2019)
  15. E. Netanyahu, "The minimal distance of the image boundary from the origin and the second coefficient of a univalent function in jzj < 1: Arch", Ration. Mech. Anal, 32, pp.100~112 (1969)
  16. S. Ruscheweyh, "Linear operator between classes of prestarlike functions", Comm. Math. Helv, 52, pp.497~509 (1977)
  17. M.S. Robertson, "Robertson On the coecients of typically-real functions", Bull. Amer. Math. Soc., 41, pp.565~572 (1935)
  18. H.M. Srivastava, "Certain subclasses of analytic and bi-univalent functions", Appl. Math. Lett, 23(10), pp.1188~1192 (2010)
  19. H. M. Srivastava, "Faber polynomial coefficient estimates for bi-univalent functions de ned by the Tremblay fractional derivative operator", Bull. Iran. Math. Soc, 44, pp.149~157 (2018)
  20. H. M. Srivastava, "Certain subclasses of bi-univalent functions asso-ciated with the Horadam polynomials, Iranian Journal of Science and Technology", Transactions A: Science, pp.1~7 (2018)
  21. E. M. Stein, "Introduction to Fourier Analysis in Euclidean Space" (1971), Princeton University Press
  22. J .Szynal, "An extension of typically-real functions", Annales UMCS, 48, pp.193~201 (1994)
  23. Q.-H. Xu, "Coefficinet estimates for a certain subclass of analytic and bi-univalent functions", Appl. Math. Lett., 25, pp.990~994 (2012)
  24. P. Zaprawa, "On the Fekete-Szego problem for classes of bi-univalent functions", Bull. Belg. Math. Soc. Simon Stevin, 21(1), pp.169~178 (2014)

관련 논문AI추천

이 간행물의 다른 논문 (10건)